# SDR MASA2015041512044

- Difficulty date: April 15, 2015
- Submitted: April 15, 2015
- Operation: Air carrier
- Aircraft: N921FJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15021
- Aircraft time: 26,371 hours, 21,801 cycles
- System (JASC): 3620 · Pneumatic Indicating System
- Part: Shutoff Valve
- Condition: Leaking
- Location: Bleed Sys
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

RETURN TO FIELD, EMERGENCY DECLARED.  LT BLEED DUCT WARNING.  ISOLATED LEAK BY PLACING PRSOV BLEED ON MEL.
